נגישות
menu      
Advanced Search
Syntax
Search...
Volcani treasures
About
Terms of use
Manage
Community:
אסיף מאגר המחקר החקלאי
Powered by ClearMash Solutions Ltd -
A corrected tortuosity factor for the network calculation of diffusion coefficients
Year:
1995
Source of publication :
Chemical Engineering Science
Authors :
Friedman, Samuel
;
.
Volume :
50
Co-Authors:
Friedman, S.P., Department of Chemical Engineering University of Cambridge Pembroke Street Cambridge CB2 3RA, U.K.
Seaton, N.A., Department of Chemical Engineering University of Cambridge Pembroke Street Cambridge CB2 3RA, U.K.
Facilitators :
From page:
897
To page:
900
(
Total pages:
4
)
Abstract:
[No abstract available]
Note:
Related Files :
diffusion
modelling-mathematical
porous media
Show More
Related Content
More details
DOI :
10.1016/0009-2509(94)00220-L
Article number:
Affiliations:
Database:
Scopus
Publication Type:
article
;
.
Language:
English
Editors' remarks:
ID:
21500
Last updated date:
02/03/2022 17:27
Creation date:
16/04/2018 23:44
Scientific Publication
A corrected tortuosity factor for the network calculation of diffusion coefficients
50
Friedman, S.P., Department of Chemical Engineering University of Cambridge Pembroke Street Cambridge CB2 3RA, U.K.
Seaton, N.A., Department of Chemical Engineering University of Cambridge Pembroke Street Cambridge CB2 3RA, U.K.
A corrected tortuosity factor for the network calculation of diffusion coefficients
[No abstract available]
Scientific Publication
You may also be interested in